Translator Disclaimer
15 August 2020 Addendum to “The Noether inequality for algebraic 3 -folds”
Jungkai A. Chen, Meng Chen, Chen Jiang
Duke Math. J. 169(11): 2199-2204 (15 August 2020). DOI: 10.1215/00127094-2020-0042

Abstract

We provide an improvement to “The Noether inequality for algebraic 3 -folds,” Duke Math. J. 169 (2020), no. 9, 1603–1645.

Citation

Download Citation

Jungkai A. Chen. Meng Chen. Chen Jiang. "Addendum to “The Noether inequality for algebraic 3 -folds”." Duke Math. J. 169 (11) 2199 - 2204, 15 August 2020. https://doi.org/10.1215/00127094-2020-0042

Information

Received: 17 November 2019; Revised: 16 March 2020; Published: 15 August 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4132583
Digital Object Identifier: 10.1215/00127094-2020-0042

Subjects:
Primary: 14E05
Secondary: 14J30

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 11 • 15 August 2020
Back to Top